# SDR DALA2025010200023

- Difficulty date: December 19, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3736, CORROSION AND FABRICATION DAMAGE (RIVET HEADS PROTRUDING) ALONG DOOR 2L LOWER SILL INNER CHORD (MOP SILL) BETWEEN STA 893 / LBL 61 / WL 208 AND STA 992 / LBL 46 / WL 208. CORRECTIVE ACTION: REPLACED MOPSILL L2 DOOR FROM STA. 894 - STA 1016 LBL 61 - LBL 46 WL 208 I.A.W DWG# 147A8501 REV: B AND B737 SRM 51-40-02-0G H. REPLACED MOPSILL L2 DOOR FROM STA. 894 - STA 1016 LBL 61 - LBL 46 WL 208 I.A.W DWG# 147A8501 REV: B AND B737 SRM 51-40-02-0G H. (LP 0738575)
